Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 314616, 9 pages
http://dx.doi.org/10.1155/2010/314616
Research Article

A Class of Fan-Browder Type Fixed-Point Theorem and Its Applications in Topological Space

College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China

Received 9 March 2010; Accepted 26 April 2010

Academic Editor: W. A. Kirk

Copyright © 2010 Yi-An Chen and Yi-Ping Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Noor and W. Oettli, “On general nonlinear complementarity problems and quasi-equilibria,” Le Matematiche, vol. 49, no. 2, pp. 313–331, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Cubiotti, “Existence of solutions for lower semicontinuous quasi-equilibrium problems,” Computers & Mathematics with Applications, vol. 30, no. 12, pp. 11–22, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Ding, “Existence of solutions for quasi-equilibrium problems,” Journal of Sichuan Normal University, vol. 21, no. 6, pp. 603–608, 1998. View at Google Scholar · View at MathSciNet
  4. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  5. J. Zhou and G. Chen, “Diagonal convexity conditions for problems in convex analysis and quasi-variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 132, no. 1, pp. 213–225, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. P. Ding, “Quasi-variational inequalities and social equilibrium,” Applied Mathematics and Mechanics, vol. 12, no. 7, pp. 639–646, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Ding, “On generalized quasi-variational-like inequalities,” Journal of Sichuan Normal University, vol. 21, no. 4, pp. 1–5, 1998. View at Google Scholar · View at MathSciNet
  8. L.-J. Lin and S. Park, “On some generalized quasi-equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 224, no. 2, pp. 167–181, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. P. Ding, “New H-KKM theorems and their applications to geometric property, coincidence theorems, minimax inequality and maximal elements,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 1, pp. 1–19, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. P. Ding, “Coincidence theorems in topological spaces and their applications,” Applied Mathematics Letters, vol. 12, no. 7, pp. 99–105, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Q. H. Ansari, A. Idzik, and J.-C. Yao, “Coincidence and fixed point theorems with applications,” Topological Methods in Nonlinear Analysis, vol. 15, no. 1, pp. 191–202, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Deng and X. Xia, “Generalized R-KKM theorems in topological space and their applications,” Journal of Mathematical Analysis and Applications, vol. 285, no. 2, pp. 679–690, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L.-J. Lin and Q. H. Ansari, “Collective fixed points and maximal elements with applications to abstract economies,” Journal of Mathematical Analysis and Applications, vol. 296, no. 2, pp. 455–472, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q. H. Ansari, “Fixed point theorems for non-convex valued multifunctions,” Southeast Asian Bulletin of Mathematics, vol. 26, no. 1, pp. 15–20, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. P. Ding, “Existence of solutions for quasi-equilibrium problems in noncompact topological spaces,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 13–21, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Chang, B. S. Lee, X. Wu, Y. J. Cho, and G. M. Lee, “On the generalized quasi-variational inequality problems,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 686–711, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet